Normál értéke

Diabetes insipidus natrium serum, Nátrium: Mit érdemes tudnunk róla?

Tartalom

    • A diabetes kezelés diagnosztizálása
    • INHN: Comment by Janos Rado
    • Journal of diabetes complications impact factor
    • Cukor cukorbetegség idős kezelésben
    • A fahéj és a diabétesz kezelésére emberek jogorvoslatok
    • Diabetes insipidus hyponatremia

    It is shocking even now how the pharmaceutical industry disregarded the thioridazine induced abnormal ECG changes. The dose-related lengthening of the Q-T interval occurring in a very high percentage of the thioridazine-treated patients "in a drug treated population which will be in the multiple tens of million patient" Beasley The insensitiveness of Sandoz in the thioridazine case resembles to me another phenomenon which had occurred in the case of another Swiss firm, CIBA.

    diabetes insipidus natrium serum

    Inwe reported in the British Medical Journal the first well-documented case of water intoxication induced by another psychotropic drug carbamazepine Tegretol.

    After this first report of water-intoxication, a series of such carbamazepine-induced complication was published in the British Medical Journal and in other journals Rado Large patient populations were studied and the hyponatremia associated with the use of carbamazepine was well documented.

    diabetes insipidus natrium serum

    I, personally, published 19 articles on the use of carbamazepine alone or in combination with chlorpropamide in diabetes insipidus. In these articles, we described the changes observed in serum sodium levels.

    diabetes insipidus natrium serum

    Despite this evidence, hyponatremia and water intoxication was not listed among the side effects in the advertisements of carbamazepine Tegretol for several years. CIBA was as insensitive diabetes insipidus natrium serum the case of hyponatremia and water intoxication induced by carbamazepine as was Sandoz in the case of thioridazine-induced ECG alterations. Beasley Ch. INHN Controversies.

    British Medical Journal ; 3 September 24,